# SDR CALA2017121304438

- Difficulty date: December 13, 2017
- Submitted: December 14, 2017
- Operation: Air carrier
- Aircraft: N78540
- Make and model: Boeing 737824
- Aircraft serial: 63646
- Aircraft time: 772 hours, 276 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR LT FWD WALL MOUNTED EEL LIGHT FORWARD OF OVERWING ESCAPE DOOR MISSING BULBS RELAMPED PER MM 33-51-01. OPS NORMAL.
